# SDR C2XA05CL058

- Difficulty date: July 17, 2005
- Submitted: July 17, 2005
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A17764
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD RUMBLING SOUND FROM NOSE. CAME SUDDENLY DURING CLIMB-OUT.  SOUNDED LIKE NOSE GEAR DOOR OPENED UP.  MAINTENANCE INSPECTED AND FOUND NOSE GEAR DOORS WOULD NOT CLOSE ON GEAR RETRACTION.  REPLACED NOSE GEAR DOOR PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
